# SDR ZZDA5721197

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND RIGHT WING INBOARD FLAP L/E HAS 1.0 INCH BY 2.0 INCH DENT AT WBL 80.0 OUT OF LIMITS.  CUT OUT DENT AREA IAW B 737 57-50-4 FIG 3.  FABRICATED FILLERS AND DOUBLER IAW B 737 SRM 57-50-4 FIG 3.  ALODINED AND PRIMED IAW B 737 SRM 51-10-2 AND MM 57-50-4 FIG 3.  (X)
